Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 255, NWS Cleveland, OH

November 9, 2005Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Nov 9, 2005, 4:09 PM EST for Erie County, Pennsylvania. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 9, 2005, 4:09 PM EST (21:09 UTC)
Expired
Nov 9, 2005, 5:15 PM EST
In force
66 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

County Erie County, PA

The radar

The Buffalo radar (KBUF), 143 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 9, 4:38 PM ESTHAIL 0.7510 S Erie, PA
Nov 9, 4:40 PM ESTHAIL 0.75North East, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 9, 11:35 AM ESTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2005-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2005-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 325 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
325 m²/s²
0-3 km storm-relative helicity
347 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 092109
SVRCLE
PAC049-092215-
/O.NEW.KCLE.SV.W.0255.051109T2109Z-051109T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
409 PM EST WED NOV 9 2005

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ERIE COUNTY IN NORTHWEST PENNSYLVANIA

* UNTIL 515 PM EST

* AT 407 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 58 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF NORTH EAST TO
  33 MILES WEST OF ALBION...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE WATERFORD...UNION CITY...GIRARD...
  ERIE...EDINBORO AND CORRY.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH...
DESTRUCTIVE HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN CLEVELAND.

LAT...LON 4215 8015 4210 8019 4204 8033 4200 8051
      4185 8051 4186 7963 4199 7962 4200 7977
      4227 7977 4224 7982 4223 7989 4214 8006
      4217 8008

$$
2 follow-up statements
000 
WWUS51 KCLE 092128
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
428 PM EST WED NOV 9 2005

PAC049-092215-
/O.CON.KCLE.SV.W.0255.000000T0000Z-051109T2215Z/
ERIE PA-
428 PM EST WED NOV 9 2005


...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 515 PM EST FOR ERIE
COUNTY...


AT 427 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 58 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF NORTH
EAST TO ALBION...AND MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EDINBORO...
  WATERFORD...
  UNION CITY...
  CORRY...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT.

LAT...LON 4215 8015 4210 8019 4204 8033 4200 8051
      4185 8051 4186 7963 4199 7962 4200 7977
      4227 7977 4224 7982 4223 7989 4214 8006
      4217 8008

$$
000 
WWUS51 KCLE 092216
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
516 PM EST WED NOV 9 2005

PAC049-092226-
/O.EXP.KCLE.SV.W.0255.000000T0000Z-051109T2215Z/
ERIE PA-
516 PM EST WED NOV 9 2005


...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY WILL EXPIRE AT 515
PM EST...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT.

LAT...LON 4215 8015 4210 8019 4204 8033 4200 8051
      4185 8051 4186 7963 4199 7962 4200 7977
      4227 7977 4224 7982 4223 7989 4214 8006
      4217 8008

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 9, 3:58 PM EST, 11 minutes earlier.

Area forecast discussion, Nov 9, 3:58 PM EST, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OHIO
358 PM EST WED NOV 9 2005

.SHORT TERM UPDATE (THIS EVENING)...
QUICK UPDATE TO ISSUE A WIND ADVISORY GENERALLY EAST OF CLEVELAND
ALONG THE LAKESHORE COUNTIES...INCLUDING GEAUGA OH AND CRAWFORD PA.
A FEW ASOS SITES HAVE BEEN COMING IN VERY CLOSE TO ADVISORY CRITERIA
ESPECIALLY ALONG THE LAKE...AND FEEL THAT WIND ADVISORY IS PROBABLY
A GOOD CALL RIGHT ALONG THE FRONT. RUNS TIL 9 PM EST.

&&

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
EARLY AFTERNOON ANALYSIS DEPICTS A DEEP AREA OF LOW PRESSURE
CENTERED JUST NORTH OF LAKE SUPERIOR IN CENTRAL ONTARIO...RAPIDLY
MOVING TO THE EAST.  FURTHER WEST...A FLAT RIDGE WAS CENTERED OVER
MEXICO...WITH A CLOSED LOW STALLED JUST OFF THE COAST OF
CALIFORNIA.  MEANWHILE...A POTENT DISTURBANCE WAS RIDING ALONG THE
NORTHERN PERIPHERY OF A RIDGE OVER THE PACIFIC NORTHWEST...BRINGING
NOTHING MORE THAN A FEW HIGH CLOUDS TO WASHINGTON AND IDAHO.  CLOSER
TO HOME...A RAPIDLY INTENSIFYING SURFACE LOW WAS LOCATED OVER
CENTRAL LAKE SUPERIOR...PUSHING A WARM FRONT THROUGH SOUTHERN NEW
YORK AND DRAGGING A COLD FRONT THROUGH WESTERN OHIO.  A FEW STRONG
TO SEVERE STORMS HAD DEVELOPED THIS MORNING ALONG AND BEHIND THE
WARM FRONT WHERE BEST UPPER LEVEL SUPPORT WAS LOCATED...BUT
CONVECTION ALONG THE ACTUAL COLD FRONT REMAINED NIL SOUTH OF LAKE
ERIE.  BEST GUESS IS THAT CLOUD COVER INHIBITED THE HEATING
NECESSARY TO SPARK OFF THUNDERSTORMS...AND THE 140KT 250MB JET
STREAK WAS DISPLACED JUST A BIT TOO FAR NORTH TODAY TO PRECLUDE ANY
WIDESPREAD CONVECTION.  CONVECTION FIRED OVER LAKE ERIE AND PORTIONS
OF WESTERN NEW YORK IN THE LEFT EXIT REGION OF AFOREMENTIONED JET
STREAK...WHILE MOST OF OHIO WAS LOCATED IN THE LESS FAVORABLE RIGHT
EXIT REGION.

AS THE SYSTEM DEPARTS THE GREAT LAKES REGION THIS EVENING...A
SUBSTANTIAL COOLDOWN IS IN STORE FOR OHIO AND NORTHWEST
PENNSYLVANIA...AS WELL AS A FEW SCATTERED SNOW SHOWERS.  GUIDANCE
TEMPS FOR TONIGHT GENERALLY ADVERTISE UPPER 30S TO LOWER
40S...HOWEVER UPSTREAM DEWPOINTS IN THE LOWER 30S ARE
CONCERNING...AND I UNDERCUT GUIDANCE BY ABOUT 2-3 DEGREES.  850MB
TEMPERATURES DROP INTO THE -4 TO -6C RANGE JUST BEFORE SUNRISE
TOMORROW MORNING...WITH CRITICAL THICKNESSES BARELY DROPPING INTO
THE FAVORED RANGE FOR SNOW DEVELOPMENT IN THE SNOW BELT. 900MB OMEGA
AND SURFACE CAPES WOULD POINT TOWARD A FEW SCATTERED SNOWFLAKES
MIXING IN WITH SOME LAKE EFFECT RAIN SHOWERS DURING THE DAY
TOMORROW...AND STUCK CLOSE TO PREVIOUS SHIFTS FORECAST WITH A CHANCE
OF SNOW SHOWERS EAST OF A CLE-CAK LINE.  BOUNDARY LAYER TEMPERATURES
SHOULD REBOUND INTO THE LOW TO MID 40S TOMORROW AFTERNOON...AND WILL
HOLD OFF ON ANY MENTION OF ACCUMULATIONS.

850MB RIDGE MOVES EAST OF THE FORECAST AREA BY FRIDAY MORNING...WARM
ADVECTING +2 TO +6 C AIR ACROSS THE ENTIRE FORECAST AREA.  DRIED OUT
EVERYBODY BY FRIDAY MORNING AND SENT TEMPERATURES BACK INTO THE LOW
50S IN NW PA...AND THE UPPER 50S NEAR TOLEDO AND FINDLAY.

&&

.LONG TERM (SATURDAY THROUGH WEDNESDAY)...
A RATHER STRONG RIDGE IS FORECAST TO SET UP OVER THE EASTERN CONUS
FOR THE FIRST HALF OF THE WEEKEND...WITH A FAIR AMOUNT OF AGREEMENT
BETWEEN THE GFS/ECMWF/CMC THROUGHOUT THE EXTENDED.  THE STALLED
UPPER LOW CURRENTLY LOCATED OFF THE COAST OF CALIFORNIA IS EXPECTED
TO COME ONSHORE AND EJECT OUT OF THE FOUR CORNERS REGION SATURDAY
AFTERNOON...WHILE ANOTHER SHORTWAVE EMBEDDED WITHIN THE NORTHERN JET
STREAM ALONG THE MONTANA/CANADA BORDER IS EXPECTED TO DIVE TO THE
SOUTHEAST.  THE SYSTEMS SHOULD PHASE IN THE NORTHERN PLAINS LATE
SATURDAY AND MOVE INTO THE FORECAST AREA SUNDAY MORNING...DRAGGING A
COLD FRONT THROUGH THE REGION SUNDAY AFTERNOON.  MREF ENSEMBLES SEEM
TO BE IN AGREEMENT WITH THIS SOLUTION...AND IVE BUMPED UP POPS ON
SUNDAY A LITTLE BIT AS CONFIDENCE IS INCREASING.  THE PATTERN IS
EERILY REMINISCENT OF THE CURRENT SYNOPTIC SITUATION...HOWEVER AT
THIS POINT...THE LACK OF MOISTURE SHOULD PRECLUDE A WIDESPREAD
SEVERE EVENT WITH THE FROPA.

A BROAD AREA OF NORTHWESTERLY FLOW ALOFT SETS UP ACROSS THE EASTERN
CONUS FROM MONDAY ONWARD WITH A SERIES OF QUICK MOVING SHORTWAVES
EXPECTED TO MOVE ACROSS THE LAKES THROUGH THE FIRST HALF OF THE
WEEK.   RIGHT NOW IT LOOKS LIKE HIGH PRESSURE SHOULD MOVE THROUGH
THE OHIO VALLEY ON MONDAY AND KEEP CONDITIONS DRY...HOWEVER ANOTHER
NORTHERN STREAM SYSTEM WILL BLAST THROUGH THE AREA ON TUESDAY AND
BRING ANOTHER CHANCE OF RAIN.  THE REPETITION CONTINUES WITH A RIDGE
ON WEDNESDAY...AND WHILE NOT IN THE FORECAST QUITE YET...ANOTHER LOW
NEXT THURSDAY.  FOR TEMPS...DID NOT STRAY MUCH FROM 00Z MEX WHICH
CONTINUES TO LOOK REASONABLE.

&&

.AVIATION(18Z-18Z)...
TSTMS NEAR WARM FRONTAL BOUNDARY MOVG EAST OF FA. WATER VAPOR
SHOWING PLENTY OF DRYING OVER THE LAKE AND THAT WAS THE FUEL FOR THE
THUNDERSTORMS. ATTM CDFNT ENTERING WESTERN OHIO AND MOVING RAPIDLY
EAST. VISIBLE SATELLITE PICTURE SHOWING CLOUDS DECREASING NEAR THE
FRONT BUT NO MUCH CONVECTION. ONCE THE FRONT MOVES THROUGH THE
CLOUDS WILL DECREASE THEN SC WILL REDEVELOP WITH SOME SHOWERS FOR
THE LAKE EFFECT AREAS. SNOW AND RAIN SHOWERS WILL OCCUR IN THE SNOW
BELT AREAS THURSDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
.OH...GALE WARNING LAKE ERIE THIS AFTERNOON THROUGH THURSDAY
MORNING. WIND ADVISORY CUYAHOGA...LAKE...GEAUGA...AND ASHTABULA
COUNTIES TIL 9PM EST TONIGHT.
.PA...GALE WARNING LAKE ERIE THIS AFTERNOON THROUGH THURSDAY
MORNING. WIND ADVISORY ERIE AND CRAWFORD COUNTIES TIL 9PM EST
TONIGHT.

&&

SHORT TERM/UPDATE...LEINS
LONG TERM...LEINS
AVIATION...KIELTYKA
Hazardous weather outlook, Nov 9, 7:45 AM EST, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH...CORRECTED
745 AM EST WED NOV 9 2005

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-101130-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-
745 AM EST WED NOV 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS NORTHEAST
OHIO AND NORTHWEST PENNSYLVANIA TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
NORTHEAST OHIO AND NORTHWEST PA...

LEZ142>149-162>169-101130-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
745 AM EST WED NOV 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS EASTERN
LAKE ERIE TODAY. ALSO GALES ARE EXPECTED TO DEVELOP ON LAKE ERIE
THIS AFTERNOON AND CONTINUE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Nov 9, 11:45 AM EST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1145 AM EST WED NOV 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     HAIL             ERIE                    42.13N 80.09W
11/09/2005  0.75 INCH        ERIE               PA   OFFICIAL NWS OBS

&&

KIELTYKA
Special weather statement, Nov 9, 2:55 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
255 PM EST WED NOV 9 2005

OHZ011>014-089-PAZ001>003-092200-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
255 PM EST WED NOV 9 2005

GUSTY WINDS WILL ACCOMPANY THE PASSAGE OF A COLD FRONT ACROSS
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA LATE THIS AFTERNOON.

AS THE COLD FRONT SWEEPS ACROSS THE AREA LATE THIS AFTERNOON THE
WINDS WILL GUST TO 40 MPH AND NEAR THE LAKESHORE THE WINDS COULD
BRIEFLY GUST TO NEAR 45 MPH. A FEW LIMBS AND EVEN A FEW POWER LINES
COULD COME DOWN.

KIELTYKA
Special weather statement, Nov 9, 3:21 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
321 PM EST WED NOV 9 2005

OHZ020>023-029>033-038-047-092230-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-HOLMES-KNOX-
INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN...
MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MILLERSBURG...MOUNT VERNON
321 PM EST WED NOV 9 2005

GUSTY WINDS WILL ACCOMPANY THE COLD FRONT AS IT MOVES ACROSS THE
REGION LATE THIS AFTERNOON AND INTO THE EARLY EVENING.

AS THE COLD FRONT MOVES THROUGH WINDS WILL BRIEFLY GUST TO AROUND
40 MPH. OTHERWISE THIS EVENING THE WIND GUSTS WILL BE UP TO 35
MPH. AN ISOLATED POWER LINE OR TREE LIMB MAY COME DOWN.

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 11:29 AM ESTSevere Thunderstorm WarningCLEErie61 min
Nov 9, 3:50 PM ESTWind AdvisoryCLECrawford, Erie5 hr
Nov 9, 5:05 PM ESTSevere Thunderstorm WarningCLECrawford40 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.